MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201003000
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1:(b)(6).E1 - initial reporter phone: device evaluated by mfr: the filterwire device was returned to our post market quality assurance laboratory.Visual inspection was performed and identified that the delivery sheath and the filter bag returned in deployed state.The rotating hemostasis valve (rhv) was returned, and the filterwire system was stuck inside the rhv.It was observed that the spring tip was detached.The wire was exposed through the delivery sheath, and the guidewire and the delivery sheath were kinked.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 20nov2025.The target lesion was located in the left internal carotid artery.A 300 cm filterwire ez? was selected for use.During the procedure, the filterwire could not come out during advancement.After the whole filterwire was withdrawn, the whole delivery shaft was deformed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a detached spring tip.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23769778
Report Number2124215-2025-87487
Device Sequence Number9742770
Product Code NFA
UDI-Device Identifier08714729470861
UDI-Public(01)08714729470861(17)260723(10)34491864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model NumberH749201003000
Device Catalogue NumberH749201003000
Device Lot Number0034491864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight72 KG